depression, PTSD, Panic Attack's

Bipolar 2… no meds day 4


This is the fourth day without my antidepressants medication. My mind does this shocking feeling. It pulsates through my whole head landing on my ears. My ears feel this in and out feeling. It’s as if I feel little twinging feeling.I woke up and my head had an inner pounding. 8 decided I just call the pharmacy and see if I had an extra refill. I was thrilled I had an extra script. Unfortunately, I must wait till tomorrow. But I’m overly exstatic that I will have my meds tomorrow.

Advertisements

6 thoughts on “Bipolar 2… no meds day 4

  1. It is called Seretonin Shock or something like that. They say people feel BETTER once they are off meds…I may could get off of the Pristiq but I take 6mg of Xanax…if I go more than 47 hours without it, I have seizures. I have no clue how to stop that. Plus, I’m a raging angry person.

    Liked by 1 person

  2. Oh yes, I’m very familiar with those brain Zaps or buzzing shocks when I’m withdrawing from antidepressants in particular. Venlafaxine is a really bad med to try getting off of – it’s really no fun! Hope you’re in a better position now 🙂

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s